# SDR C2XA05BT048

- Difficulty date: July 19, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 8,202 hours, 6,382 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1712
- Condition: Faulty
- Location: Cabin
- Part time: 1,127 hours, 892 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CABIN SMOKE ONCE AIRBORNE WITH ENGINE BLEED SELECTED ON,  MAINTENANCE REMOVED AND REPLACED CABIN RECIRCULATION FAN IAW EMB145 MM AT 21-24-01. OPS.CHECKED GOOD. NO SMELL NOTED.
